# SDR FDEA202208081918

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 906 RIB DOUBLER   CRACKED.   DOUBLER REMOVED AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB 3954 REVISION   K . FABRICATED DOUBLER INSTALLED AS PER SRM 51-33-01-0G. REPAIR CLASSIFED AS MAJOR   PER GMM 6-2-100.
